It is currently Sat Aug 19, 2017 9:11 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: How much longer?
PostPosted: Sun Feb 13, 2011 6:14 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
So it's been almost 2 weeks since I stopped percocet's:
For those who don't know: about 20-30mg a day for 3 months (so not that much)
Got on Sub when I stopped the percocet's almost 2 weeks ago starting at 2mg and stopped a little over 3 days ago at 1mg.
So have been off for a little over 3 days.

I was just wondering how much longer will have these chills/aches? They have been getting better every day but by a very small amount.
I honestly wish it was summer because every time I walk outside that cold breeze hits me and my whole body starts aching like you just jumped in 10 degree water in 90 degree weather. (If you know what I mean). It hurts.

Right now the only thing I can really do is dress like it's 20 degrees outside when it's 50+ outside.

In all honesty it's killing my motivation to do anything. Also looking like an Eskimo going outside is a little embarrassing.

So was just wondering how much longer these aches/chills are going to last.

Thank you for the ongoing support.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 13, 2011 6:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
The chills/aches are a wd symptom that are no stranger to many of us. Opiates somehow tamper with some people's "internal thermostat" and it can take a while for it to reset properly.

I'm thinking because of your relatively short time on opiates that it would go away sooner, rather than later. I'm just gonna think out loud here for a second, I was on opiates for years and years. When I quit, it was summer time and I still had the chills when I was in the house with the AC on. I'm thinking it took months before mine went away. When the cold weather hit, I honestly don't remember having to bundle up to keep the chills at bay. Before you get too bummed out about my chills lasting for months, I jumped off sub around 5mg. I have no doubt that contributed to the duration of my chills, along with years and years of opiate abuse!

So, I would guess that your chills would subside on the order of weeks, not months. BTW, my aches disappeared very quickly. After a week or so my aches were gone.

Honestly, if chills and aches are your only symptoms, you're doing REAL good. Believe it or not, we get better. Just keep hanging in there, it absolutely gets better!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 16, 2011 5:38 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 09, 2009 2:38 am
Posts: 84
I can't imagine your chills lasting longer than 7-10 more days. I think after that time they will have passed. It's normally to get a rogue chill (maybe one or two a day) weeks, even months after stopping, but that will only be a reminder. The constant stuff should subside very soon. Hang in there.

_________________
P.L.U.R.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Feb 17, 2011 2:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey bubblebobble,

How are you doing? Everything going good? I sure am glad to see you and your crazy bouncing avatar.....that thing still hypnotizes me!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 17, 2011 9:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
It's really hard to tell because you're probably getting a combination of suboxone & oxycodone withdrawal. Oxy withdrawal is about 7-8 days, suboxone 12-14 days.

However, trust me man, the best thing to do with any detox I think is to keep it in the day completely, and not count the days. Just wake up and treat each day as if it's the first, that way when you start getting better it's a bonus, and not an expectation.

Things that have helped me - cold / hot showers (depending on which way your chills are going), plenty of fluids, ibuprofen, valium (at a bare minimum & only when the withdrawals are peaking), NO caffeine - any added anxiety makes it easier to relapse, a bit of sunlight, go for a lil walk each day if you can & watch a shitload of dvd's.

The problem with longer detoxes, like suboxone but especially methadone, is you gotta stay on top of the boredom aspect. If you start getting bored, it becomes very enticing to cave just so you feel the energy to do stuff. DVD's, books, internet, showers, online meetings, brief bursts of internet porn - trust me they'll be brief...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group